Caristi Type Selections of Multivalued Mappings

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)

Abstract

Multivalued mappings and related selection theorems are fundamental tools in many branches of mathematics and applied sciences. In this paper we continue this theory and prove the existence of Caristi type selections for generalized multivalued contractions on complete metric spaces, by using some classes of functions. Also we prove fixed point and quasi-fixed point theorems.
Original languageEnglish
Pages (from-to)1-6
Number of pages6
JournalJournal of Function Spaces
Volume2015
Publication statusPublished - 2015

All Science Journal Classification (ASJC) codes

  • Analysis

Fingerprint Dive into the research topics of 'Caristi Type Selections of Multivalued Mappings'. Together they form a unique fingerprint.

Cite this